# SDR CA190304008

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: GL51123015
- Condition: Contaminated
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED DEICING FLUID FOUND IN THE BATTERY BOXES. AT EVERY BATTERY INSPECTION WE ARE FINDING TRACES OF DEICING FLUID. THE ONLY LOGICAL EXPLANATION IS THAT IT IS ENTERING THROUGH THE VENT SYSTEM. WE HAVE NOT BEEN SUCCESSFUL IN PREVENTING THIS FOR SOME TIME NOW.
